Etale -covers in characteristic
Compositio Mathematica, Tome 52 (1984) no. 1, pp. 31-45
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__52_1_31_0,
author = {Crew, Richard M.},
title = {Etale $p$-covers in characteristic $p$},
journal = {Compositio Mathematica},
pages = {31--45},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {52},
number = {1},
mrnumber = {742696},
zbl = {0558.14009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__52_1_31_0/}
}
Crew, Richard M. Etale $p$-covers in characteristic $p$. Compositio Mathematica, Tome 52 (1984) no. 1, pp. 31-45. http://geodesic.mathdoc.fr/item/CM_1984__52_1_31_0/